MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-32-109-R
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At the conclusion of the implant procedure, there was a leak seen in-between the two components.The device was implanted; at the final imaging run there was a big rush of a leak seen.It was thought to be either a type 3 or a type 4 endoleak.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key23933522
Report Number3005580113-2025-00078
Device Sequence Number5611155
Product Code MIH
UDI-Device Identifier10827002325392
UDI-Public(01)10827002325392(17)281030(10)AC1198628
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
Report Date (Section F) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZFEN-P-2-32-109-R
Device Lot NumberAC1198628
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/08/2025
Device Age2 MO
Date Report to Manufacturer12/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/31/2025
Usage of Device A
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Date Report Sent to FDA12/31/2025